RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Уфимск. матем. журн.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Уфимск. матем. журн., 2013, том 5, выпуск 2, страницы 132–141 (Mi ufa203)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Completeness and minimality of systems of Bessel functions

B. V. Vynnyts'kyi, R. V. Khats'

Institute of Physics, Mathematics and Informatics, Ivan Franko Drohobych State Pedagogical University, 3 Stryiska Str., 82100 Drohobych, Ukraine

Аннотация: We find the necessary and sufficient conditions for the completeness and minimality in the space $L^2(0;1)$ of system $(\sqrt{x\rho_k}J_{\nu}(x\rho_k):k\in\Bbb N)$ generated by Bessel function of the first kind of index $\nu\ge -1/2$. Moreover, we establish a criterion for the completeness and minimality of system $(x^{-2}\sqrt{x\rho_k}J_{3/2}(x\rho_k):k\in\Bbb N)$ in the space $L^2((0;1);x^2 dx)$.

Ключевые слова: Paley–Wiener theorem, Bessel function, entire function, complete system, minimal system, biorthogonal system, basis.

Полный текст: PDF файл (497 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Ufa Mathematical Journal, 2013, 5:2, 131–141 (PDF, 350 kB); https://doi.org/10.13108/2013-5-2-131

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.5
MSC: 33C10, 30B60, 42A65, 42A38, 30D20, 42B10, 44A15, 30E15
Поступила в редакцию: 30.01.2012
Язык публикации: английский

Образец цитирования: B. V. Vynnyts'kyi, R. V. Khats', “Completeness and minimality of systems of Bessel functions”, Уфимск. матем. журн., 5:2 (2013), 132–141; Ufa Math. J., 5:2 (2013), 131–141

Цитирование в формате AMSBIB
\RBibitem{VinKha13}
\by B.~V.~Vynnyts'kyi, R.~V.~Khats'
\paper Completeness and minimality of systems of Bessel functions
\jour Уфимск. матем. журн.
\yr 2013
\vol 5
\issue 2
\pages 132--141
\mathnet{http://mi.mathnet.ru/ufa203}
\elib{https://elibrary.ru/item.asp?id=19063041}
\transl
\jour Ufa Math. J.
\yr 2013
\vol 5
\issue 2
\pages 131--141
\crossref{https://doi.org/10.13108/2013-5-2-131}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000297799600014}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ufa203
  • http://mi.mathnet.ru/rus/ufa/v5/i2/p132

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. B. V. Vynnyts'kyi, R. V. Khats', “On the completeness and minimality of sets of Bessel functions in weighted $L^2$-spaces”, Eurasian Math. J., 6:1 (2015), 123–131  mathnet
    2. Vynnyts'kyi B.V., Khats' R. V., “A Remark on Basis Property of Systems of Bessel and Mittag-Leffler Type Functions”, J. Contemp. Math. Anal.-Armen. Aca., 50:6 (2015), 300–305  crossref  zmath  isi  scopus
  • Уфимский математический журнал
    Просмотров:
    Эта страница:806
    Полный текст:107
    Литература:68
    Первая стр.:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020